# SDR REXA2016101101923

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 25,025 hours, 22,156 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK LEAKING.  REMOVED AND REPLACED THE CREW OXYGEN MASK STOWAGE BOX IAW AMM 35-11-15 OPS CHECKED GOOD.
